Skip navigation

Items where Greenwich Author is "Cheung, Chi"

Items where Greenwich Author is "Cheung, Chi"

Up a level
Export as [feed] RSS
Jump to: 2001
Number of items: 1.

2001

Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:https://doi.org/10.1093/imanum/21.2.603)

This list was generated on Wed Jun 19 10:33:53 2019 UTC.